Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Blood in cough, MRI showed lesion on lung, treatment done, now have sticky gel like mucus. Cause?

Hello Doctor, It all started with coughing up of blood for which i went to the hospital, tests were conducted, everything showed normal, the MRI showed a lesion on the lung , and that was probably the result of the bleeding, so i was put on medication and everything stopped, however, now i am coughing up sticky gel like mucus every single time, and it does not let me sleep, what could be the problem.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You have not given the details of the lung lesion. I presume it was broncheactasis which in layman`s language is a form of distortion of airways. It is usually permanent and can become infected from time to time. Gel like mucus may be a result of this as airways then secrete excessive mucus as a defense mechanism. You may do some deep breathing exercises, steam inhalation and voluntary coughing to bring out accumulated secretions. In case you develop sore throat seek medical help promptly so that infection does`nt travel down to the lungs.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor